# SDR ASAA2023100745505

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 6,094 hours, 1,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD # 31-005-00 FOUND SCHEDULED MTXTASK MESSAGE "BLEED FAMV RVDT R.". GROUNDED - YES. ON DEFERRAL.
